# SDR CA020125004

- Difficulty date: January 14, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,054 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05132831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ON A 200 HOUR INSPECTION WHILE INSTALLING LT HEATING DUCT LOOKING THROUGH LIGHTNING HOLE AT BOTTOM LT DOOR POST.  FOUND AN 1 1/2 INCH CRACK AT DOOR HINGE SCREWS.
